Thunderstorm Wind, Saline
- When
- July 12, 10:55 PM CST
- Where
- Saline County, East End
- Measured
- 50 kt (58 mph)
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 34.550, -92.350
Thunderstorm winds blew down some large tree limbs.
1 thunderstorm wind, as filed by the National Weather Service.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Little Rock, AR wrote its last area forecast discussion before the first event at Jul 12, 2:10 PM CST, 8 hours 45 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LITTLE ROCK AR 310 PM CDT THU JUL 12 2001 FORECAST CONCERNS: HEAVY RAIN POSSIBLE THIS EVENING AND SEVERE WEATHER THREAT TONIGHT THROUGH FRIDAY MORNING. INTERSECTING OUTFLOW BOUNDARIES FROM EARLIER THUNDERSTORMS TRIGGERED THE DEVELOPMENT OF SCATTERED THUNDERSTORMS...SOME OF WHICH BECAME SEVERE OVER LINCOLN AND LATER OVER DREW/DESHA COUNTIES. THE LATEST MODEL RUNS ARE IN VERY GOOD AGREEMENT. THE MODEL OF CHOICE IS AVN. TEMPERATURES WILL VARY WIDELY BETWEEN THE RAIN-COOLED AREAS AND THOSE OTHER AREAS. THE HIGH PRESSURE WHICH MOVED WEST TO ALLOW THIS SYSTEM TO DROP DOWN UPON US WILL BE MOVING BACK INTO ARKANSAS BY MONDAY. TAHIS WILL BRING ABOUT A RETURN TO HIGH HEAT AND HIGH HUMIDITY. .LIT...NONE. 38
ARZ022>025-031>034-038-039-042>047-053>057-062>069-130900- SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LITTLE ROCK AR 1053 PM CDT THU JUL 12 2001 A SEVERE THUNDERSTORM WATCH IS IN EFFECT FOR CENTRAL AND SOUTHERN ARKANSAS UNTIL 400 AM CDT. A SEVERE THUNDERSTORM WATCH HAS BEEN ISSUED FOR 34 COUNTIES IN CENTRAL AND SOUTHERN ARKANSAS. A LINE OF SEVERE THUNDERSTORMS DEVELOPED ALONG A COLD FRONT IN NORTH CENTRAL ARKANSAS SHORTLY AFTER SUNSET. THIS LINE WILL MOVE SLOWLY TO THE SOUTH DURING THE NIGHT WHILE THE INDIVIDUAL THUNDERSTORMS MOVE TO THE SOUTHEAST AT 25 TO 30 MPH. THE MAIN THREAT OF SEVERE WEATHER WILL BE DAMAGING WIND. SOME THUNDERSTORMS WILL CONTAIN LARGE HAIL. ALL THUNDERSTORMS WILL HAVE DANGEROUS CLOUD TO GROUND LIGHTNING AND HEAVY RAIN. SOME AREAS MAY GET REPEATING THUNDERSTORMS AND HEAVY RAINS MAY CAUSE FLOODING OF LOW LYING AND POOR DRAINAGE AREAS. PEOPLE IN CENTRAL AND SOUTHERN ARKANSAS SHOULD REVIEW THEIR SEVERE THUNDERSTORM SAFETY RULES AND SHOULD REMAIN IN A PLACE OF SAFETY THROUGH THE NIGHT...ESPECIALLY IF A WARNING IS ISSUED FOR YOUR COUNTY. 29
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1109 PM CDT THU JUL 12 2001
TIME(CDT) .....CITY LOCATION..... STATE ...EVENT/REMARKS...
....COUNTY LOCATION....
1040 PM 4 N PLUMERVILLE AR .75 INCH HAIL
07/12/01 CONWAY REPORTED BY STORM
SPOTTER.
1040 PM 5 SW LONOKE AR 1 INCH HAIL
07/12/01 LONOKE REPORTED BY LAW
ENFORCEMENT OFFICIAL.
1044 PM MORRILTON AR .75 INCH HAIL
07/12/01 CONWAY REPORTED BY STORM
SPOTTER.
1055 PM HOUSTON AR 1.75 INCH HAIL
07/12/01 PERRY REPORTED BY LAW
ENFORCEMENT OFFICIAL.The Little Rock radar (KLZK), 33 km away, was scanning. The volume nearest the first event began at 04:57 UTC.
1 thunderstorm wind. Local standard time, as filed.
Thunderstorm winds blew down some large tree limbs.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Arkansas in 2001Every state in 2001This day in weather historyWarnings in Arkansas, July 2001
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5260706.